Availability: 100 In Stock
TACHIPIRINA
Paracetamol
As an antipyretic: symptomatic treatment of febrile diseases such as flu, exanthematous diseases, acute respiratory tract diseases, etc. As an analgesic: headaches, neuralgia, myalgia, and other painful manifestations of a medium entity, of various origins.
Availability: 100 In Stock
TACHIPIRINA
Paracetamol
As an antipyretic: symptomatic treatment of febrile diseases such as flu, exanthematous diseases, acute respiratory tract diseases, etc. As an analgesic: headaches, neuralgia, myalgia, and other painful manifestations of a medium entity, of various origins.
Availability: 98 In Stock
TACHIPIRINA
Paracetamol
As an antipyretic: symptomatic treatment of febrile diseases such as flu, exanthematous diseases, acute respiratory tract diseases, etc. As an analgesic: headaches, neuralgia, myalgia, and other painful manifestations of a medium entity, of various origins.
Angelini Tachipirina Syrup 120 ml 120 mg / 5ml is indicated as antipyretic: symptomatic treatment of febrile diseases such as flu, exanthematous diseases, acute respiratory tract diseases, etc. As an analgesic: headaches, neuralgia, myalgia and other painful manifestations of medium entity, of various origins.
Availability: 99 In Stock
Paracetamol
Paracetamol lowers the temperature by acting directly on the center of temperature regulation in the hypothalamus; this center intensifies the process of lowering the temperature by dilating the peripheral blood vessels and by sweating.
Availability: Out of stock
Paracetamol
As an antipyretic: symptomatic treatment of febrile conditions such as influenza, exanthematous diseases, acute respiratory diseases, etc. As an analgesic: headache, neuralgia, myalgia and in three painful manifestations of the secondary entity, of different origins.
Availability: 20 In Stock
► INDICATED FOR FEVER AND COLDS.
► INDICATED IN CASE OF HEADACHE AND JOINT PAIN.
10% Naproxen / 5% Lidocaine
Apranax Plus Gel is an anti-inflammatory, analgesic drug for topical use.
Paracetamol
Daleron suspension contains paracetamol, which inhibits the synthesis of prostaglandins in the central nervous system, thus lowering fever and relieving pain. Due to its effective action and safety, paracetamol is especially suitable for children.
Availability: 100 In Stock
ALGOFREN
Ibuprofen
Algofren relieves pain and reduces inflammation and temperature as well as relieving headaches and other types of pain. It also relieves cold and flu symptoms.
Availability: 100 In Stock
Rapidol S 400 mg for use in children over 12 years and adults in order to reduce fever. It is also used in the treatment of cold and flu symptoms.
Availability: 100 In Stock
Ibuprofen
Neurofen for children is used to relieve mild to moderate pain such as: Toothaches, toothaches, sore throats, earaches, headaches, minor aches, cramps. Relieves cold and flu symptoms.
Product added to compare.